Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Why unusual discharge, when having sex ?

Towards the end of sex, my boyfriend and I have noticed a thick, white, creamy discharge on the base of his penis. It came from me. We have been sexual partners for the past four years and have both tested negative for STD s. I recently had a culture done for yeast and bacterial infections that came back negative as well. I recently switched birth control from yasmin to the nuva-ring, though the discharge has appeared during use of both. This discharge is unlike any that I normally experience throughout the day or in most intercourse. Could you please explain why this happens?
Asked On : Thu, 13 Jan 2011
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
The thick white discharge you has is probably very innocuous. It is likely to be a mass of dead exfoliated cells and proteins from the vaginal surface, which has dried up partially to become thick. If it if bothering you, then remove the nuva-ring, take a light vaginal douche and insert the nuva-ring back within an hour or so. If it is not bothering you, then just ignore it.
Answered: Thu, 13 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor